# SDR CALA2025072907050

- Difficulty date: July 25, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 105,619 hours, 25,560 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Leaking
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FWD LAV LEAKING & POOLING ON THE FLOOR LEAK CONFIRMED, TOILET DRAINED AND IMMEDIATE CLEAN UP ACTION CAR RIED OUT.  NO EVIDENCE OF LEAK COMING FROM TOP OF TANK BELOW SHROUD.  SUSPECT LEAK COMING FROM AREA AROUND BOTTON OF TANK AND TO ILET TANK.    LAV A FLUSH MOTOR CB PULLED ON OVERHEAD PANEL P11.EC/RA 2011-01000 APPLIED. IN DEPTH CLEAN UP RAISED O N LOG PAGE: 5689655.   LAV UNUSABLE. DEFERRED IAW MEL 38-30C. REMOVED FWD LAV A PER AMM TASK 38-32-01-004-038, FOUND NO SIGN OF BLUE JUICE UNDER LAV TANK OR THE FLOOR. LAV TANK FOUND TO BE IN GOOD CONDITION. FOUND STUCK PAPERS ON THE BOTTOM OF THE DRAIN ADAPTER, REMOVED ALL PAPERS & REINSTALLED FWD LAV A PER AMM TASK 38-32-01-404-037 UPTO AND INCLUDING STEP 2.E(1), REQUIRES TO CONTINUE FROM STEP 2.E(2) TO COMPLETION. ALSO, REQUIRES TO PERFORM OPS CHECK AND LEAK CHECK OF THE LAV.  TANK INSTALLATION  REF AMM 38-32-01-404-037 STARTING FROM AND INCLUDING STEP 2.E (2). OPS CHECK GOOD. NO LEAKS FOUND.
